Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Full metadata record
DC FieldValueLanguage
dc.contributor.authorElliott, R.-
dc.contributor.authorSiu, T.-
dc.contributor.authorCohen, S.-
dc.identifier.citationJournal of Applied Probability, 2015; 52(3):771-785-
dc.description.abstractUsing backward stochastic difference equations (BSDEs), this paper studies dynamic convex risk measures for risky positions in a simple discrete-time, binomial tree model. A relationship between BSDEs and dynamic convex risk measures is developed using nonlinear expectations. The time consistency of dynamic convex risk measures is discussed in the binomial tree framework. A relationship between prices and risks is also established. Two particular cases of dynamic convex risk measures, namely risk measures with stochastic distortions and entropic risk measures, and their mathematical properties are discussed.-
dc.description.statementofresponsibilityRobert J. Elliott, Tak Kuen Siu, Samuel N. Cohen-
dc.publisherApplied Probability Trust-
dc.rights© Applied Probability Trust 2015-
dc.subjectDynamic convex risk measure; conditional nonlinear expectation; binomial tree; backward stochastic difference equation; stochastic distortion probability-
dc.titleBackward stochastic difference equations for dynamic convex risk measures on a binomial tree-
dc.typeJournal article-
Appears in Collections:Aurora harvest 7
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.